# SDR ASAA2022082539966

- Difficulty date: August 25, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trans Panel
- Part number: 146A780218
- Condition: Corroded
- Location: Aft Cargo Sta 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSISTION PANEL CORRODED UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 RM 53-00-53-1A-2 FIG 103 REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5W=.5 O=.040 R=0.00 L=1.8 D=.040.
